snubbr.com

Muscle and joint pains while on Murad Acne Complex?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Ok so, I need to vent. (And if you're reading this and you've been on Murad Acne Complex I really need your input, so after every person reads this, I really want you to respond, I'm desperate for advice from people who know what I'm going through)It's only been a week plus some days, and I've taken days off from the pill, and I'm experiencing some unbearable things. So first off, my unbelievably chapped lips. I swear I have to reapply vaseline every 10-20 minutes. I went without vaseline for 2 days (left it at my dad's house) and my lips were so hard and cracked. I woke up in the morning and couldn't even smile or brush my teeth.

The stuff works, just give it a 2 days and reapply as often as you think you need it. My lips are so smooth it feels weird, but then again I know it's the drug. So then, while I was at my dad's house I laid on the floor and worked on some project on my laptop, and when I got up, I experienced some major pain associated with my chest, like pressure? And ever since then I haven't been able to lay on my chest, side, or anything (even if you have the most comfy bed, it still hurts)The longer I stay on that position, even though it doesn't hurt while I'm actually doing it, the more I feel pressure. Its gone after a few seconds or minutes, but it's still there and thats a side effect that I have experienced before I went on this pill but it would only happen once every blue moon. Now it's EVERY time I get in that position.

And if not, to drink lots of water to flush the pill right out of my system as quickly as possible every day. I'm actually drinking a bottle of water right now. I really want to be on this pill. I want to get rid of my acne once and for all. I just don't want to be experiencing these things!!!!I've done my research and some people have had great results, no side effects, while others were not so lucky and received a long list of lifetime problems.

I'm just worried....Maybe a bit too worried. Has this happened to any of you? Are you officially off the pill after taking it for the required months and still experiencing side effects? Or are they gone? Are you on the pill and it went away after a certain time? I need to make a decision by March 2nd (to go through with it, or not). I can't let this drug ruin my life......

Comments (4)

Your question was: Muscle and joint pains while on Murad Acne Complex?.

Hey during the first few weeks or so of taking Murad Acne Complex the corners of my lips were split, I would get wierd headaches when I stood or looked up and my back hurt after sitting down for a while. anyway I'm in the beginning of my second month and the pain in my back is mostly unnoticeable I havent gotten a headache in a really long time and my lips are doing well. I would recommend drinking a bunch of water, keeping yourself moisturized, and ride it out for a little longer before you make your decision. It could be that your body is adjusting to this new drug and is responding in uncomfortable ways...

Comment #1

Well I just got off a 5 month treatment and been off the pill for about a month and I do not have one pimple on any part of my face or my body! And the pores and scars from my pimples are barely noticeable now and it gets better every day. I KNOW what you mean about waking up with chapped lips haha! it feels like your lips will crack if you smile ( and I'm pretty sure they would lol)I had the chest pain and back pain too. Like if I lay down I feel lots of pressure on my back and chest. I also felt like my spine was rearranging itself. It's long gone now I never asked my doctor or anyone about it, I figured Murad Acne Complex causes joint pain so it was normal. And I was worried at first if it was normal and now I see someone else had the same problem so I guess many people experience it too.

I thought to myself this must really hurt for people taht can't take pain very well!For me the worse part was the peeling skin. It was such a hassle for me. After a week off Murad Acne Complex it went away.I'm a 19 year old guy if you were wondering. I'm also very healthy and I go to the gym 2 times a day. When at the gym, while on Murad Acne Complex I had lots of joint pain, but it subsided after a few months.

I love the feeling, and lately people have been complementing me on how good my skin looks now. I never thought I would EVER hear that. And another funny thing is I got a pimple second week I was done with the pill( it was superrrrrr tinyy and went away in less than a day before Murad Acne Complex it use to take weeks for one pimple to go away ) And I was mad! it's amazing how fast it disappeared after taking the pill. I'm sure you've had friends that complained about one pimple and you were like are you serious? look at me! But now I'm the same way haha!I hope this was helpful!..

Comment #2

I am starting month three this week, and I have had pretty much no side-effects, only slight dryness on the top of my hands.This could be luck, or it could be that I:-Drink a ton of fluids-Take Vitamin E and Omega 3 supplements-Only cleanse my face with oil, not anything drying like soap (look up Oil Cleansing Method for more info)-Take my pill always with a full meal, preferably a meal that has lots of unsaturated oilsAlso, I recommend Dr. Dan's Cortibalm for lips, you can get it off amazon...

Comment #3

I've never experienced any muscle or joint pains/aches while I was on Murad Acne Complex. But I would drink a lot of water and take a fish oil supplement...

Comment #4


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Diet & Weight Management | Vitamins & Supplements | Herbs & Cleansing |

Sexual Health | Medifast Support | Nutrisystem Support | Medifast Questions |

Web Hosting | Web Hosts | Website Hosting | Hosting |

Web Hosting | GoDaddy | Digital Cameras | Best WebHosts |

Web Hosting FAQ | Web Hosts FAQ | Hosting FAQ | Hosting Group |

Hosting Questions | Camera Tips | Best Cameras To Buy | Best Cameras This Year |

Camera Q-A | Digital Cameras Q-A | Camera Forum | Nov 2010 - Cameras |

Oct 2010 - Cameras | Oct 2010 - DSLRs | Oct 2010 - Camera Tips | Sep 2010 - Cameras |

Sep 2010 - DSLRS | Sep 2010 - Camera Tips | Aug 2010 - Cameras | Aug 2010 - DSLR Tips |

Aug 2010 - Camera Tips | July 2010 - Cameras | July 2010 - Nikon Cameras | July 2010 - Canon Cameras |

July 2010 - Pentax Cameras | Medifast Recipes | Medifast Recipes Tips | Medifast Recipes Strategies |

Medifast Recipes Experiences | Medifast Recipes Group | Medifast Recipes Forum | Medifast Support Strategies |

Medifast Support Experiences |

 

(C) Copyright 2010 All rights reserved.